American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 37 of 37 found      Go to page: 1 2

[31] Mên Ch’ang Hu. A note on sum-free sets of integers . Proc. Amer. Math. Soc. 80 (1980) 711-712. MR 587962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] David M. Bressoud. A combinatorial proof of Schur's 1926 partition theorem . Proc. Amer. Math. Soc. 79 (1980) 338-340. MR 565367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Neil Hindman. Simultaneous idempotents in $\beta \mathbf{N}_{\mathbf{N}}$ and finite sums and products in $N$ . Proc. Amer. Math. Soc. 77 (1979) 150-154. MR 539649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] H. L. Abbott and E. T. H. Wang. Sum-free sets of integers . Proc. Amer. Math. Soc. 67 (1977) 11-16. MR 0485759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] George E. Andrews. An extension of Carlitz's bipartition identity . Proc. Amer. Math. Soc. 63 (1977) 180-184. MR 0437350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] C. C. Chen and D. E. Daykin. Representation of numbers by cascades . Proc. Amer. Math. Soc. 59 (1976) 394-398. MR 0414385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] L. Carlitz and Richard P. Stanley. Branchings and partitions . Proc. Amer. Math. Soc. 53 (1975) 246-249. MR 0382025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 37 of 37 found      Go to page: 1 2